# SDR SWIA202312500018

- Difficulty date: December 18, 2023
- Submitted: January 25, 2024
- Operation: Air carrier
- Aircraft: N822SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15203
- Aircraft time: 36,208 hours, 24,735 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: UNKNOWN
- Condition: Corroded
- Location: Bs 693-830
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK CORRODED ON RBL9 FS693-FS830.40.    (C-CHECK RO 1/24/2024)   FABRICATED NEW SEAT TRACKRBL9 FROM FS693 TO FS830.40 USING EXTRUSION 20276-288-0-0A, PO# T58347, REF. CRJ 900 SRM 51-40-11-001-001-A01 AND CRJ 900 SRM 53-00-49-201-002-A01.
